Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Falling asleep suddenly on Mirapex?! PhoenixGirl

Posted by Mitch on May 27, 2001, at 16:32:10

In reply to Falling asleep suddenly on Mirapex?!, posted by PhoenixGirl on May 26, 2001, at 13:57:26

I have tried it before and I wouldn't say it will make you fall asleep *suddenly*, but I did get "waves" of feeling very very sleepy, kind of like after a big turkey dinner at Thanksgiving or something like that. I would take a nap-but no "drop and snooze" experiences. I have mentioned it here before, but Permax is an alternative-less sleepy, more stimulating, but more nauseating, though.

> I have been interested in trying Mirapex, but I read that one of its side effects can be to make a person fall asleep suddenly. Like, you could be driving and suddenly fall asleep! How common is that, or what do people here know about it? What other dopamine drugs could be used instead of Mirapex?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[64440]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:64342
URL: http://www.dr-bob.org/babble/20010522/msgs/64440.html